Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 32, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jul 2, 2023, 7:35 PM EDT for Casey County, Lincoln County, Kentucky. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2023, 7:35 PM EDT (23:35 UTC)
- Expired
- Jul 2, 2023, 8:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Casey County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 122 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 7:54 PM EDT | TSTM WND DMG | Crab Orchard, KY | Trees down. |
| Jul 2, 7:54 PM EDT | TSTM WND DMG | Crab Orchard, KY | Trees down. |
| Jul 2, 7:54 PM EDT | TSTM WND DMG | Crab Orchard, KY | Trees down. |
| Jul 2, 7:56 PM EDT | TSTM WND DMG | 5 Nnw Liberty, KY | Roof blown off home. |
| Jul 2, 7:56 PM EDT | TSTM WND DMG | 5 Nnw Liberty, KY | Roof blown off home near intersection of Wilson Ridge Road and HWY 49. |
| Jul 2, 7:56 PM EDT | TSTM WND DMG | 5 Nnw Liberty, KY | Roof blown off home near intersection of Wilson Ridge Road and HWY 49. |
| Jul 2, 7:56 PM EDT | TSTM WND DMG | 5 Nnw Liberty, KY | Roof blown off home near intersection of Wilson Ridge Road and HWY 49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 1:33 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted.
569
WFUS53 KLMK 022335
TORLMK
KYC045-137-030000-
/O.NEW.KLMK.TO.W.0032.230702T2335Z-230703T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
735 PM EDT Sun Jul 2 2023
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Lincoln County in central Kentucky...
Northeastern Casey County in central Kentucky...
* Until 800 PM EDT.
* At 734 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Liberty, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Liberty, Crab Orchard, Hustonville, South Fork, Kings Mountain,
Jumbo, Ottenheim, Mount Salem, Broughtentown and Walltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3733 8451 3735 8456 3727 8467 3733 8498
3746 8497 3751 8450
TIME...MOT...LOC 2334Z 270DEG 24KT 3738 8488
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KDW1 follow-up statement
289
WWUS53 KLMK 022350
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
750 PM EDT Sun Jul 2 2023
KYC045-137-030000-
/O.CON.KLMK.TO.W.0032.000000T0000Z-230703T0000Z/
Lincoln KY-Casey KY-
750 PM EDT Sun Jul 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR CENTRAL
LINCOLN AND NORTHEASTERN CASEY COUNTIES...
At 750 PM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Liberty, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Liberty, Crab Orchard, Hustonville, South Fork, Kings Mountain,
Jumbo, Ottenheim, Mount Salem, Broughtentown and Walltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3733 8451 3735 8456 3727 8467 3733 8498
3746 8497 3751 8450
TIME...MOT...LOC 2350Z 270DEG 24KT 3738 8474
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KDWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 2, 7:18 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 2, 7:18 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Louisville KY 718 PM EDT Sun Jul 2 2023 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 546 PM EDT Sun Jul 2 2023 Multi-cell clusters are advancing into east central Kentucky, with a line of storms coming in from the west that has formed in a corridor of significant moisture convergence and precipitable water values nearing two inches along the Ohio River ahead of an approaching surface cold front and upper low over central Indiana. Low level shear parameters are not particularly supportive of tornadoes on a synoptic scale, but straight hodographs and DCAPE of 1000-1500 J/kg have allowed damaging straightline winds to reach the surface, as evidenced by many reports of trees down and radar showing gust fronts quickly propagating through the warm, humid air. Thus far the 0-3km bulk shear vectors have not been particularly well oriented to the line of storms to encourage tornadogenesis, and the storms have quickly become outflow dominated, but that will still be something to watch especially in locations where the gust front might intersect with the line. The band of storms from southern Indiana to the western tip of Kentucky at the time of this writing should be the main show this evening (along with scattered convection ahead of the line), with the severe threat diminishing significantly by 9 or 10 pm EDT as the sun sets. The Severe Thunderstorm Watch currently in effect for all of southern Indiana and central Kentucky expires at 9pm EDT. Issued at 200 PM EDT Sun Jul 2 2023 A severe thunderstorm watch has been issued over the entire CWA. This warning is currently set to expire at 01Z. Ample warming today has allowed the region to reach convective temperatures in the mid-upper 80s this afternoon. These storms are developing in an environment that has 2000-2500 J/kg CAPE and decent shear. We do expect to see strong storms forming this afternoon through this evening. So far we have received reports over Hancock and Breckinridge Counties of Quarter sized hail. The main concerns with these storms is damaging winds, large hail, lightning, and a non-zero tornado threat. && .Short Term...(This afternoon through tonight) Issued at 255 PM EDT Sun Jul 2 2023 ...Scattered Strong to Severe Storms This Afternoon... The first storms of the afternoon have developed (ahead of schedule) along the Ohio River over the past 90 minutes or so, with initially discrete cells quickly morphing into multicell clusters. So far, large hail and gusty winds have been the predominant severe hazards, which would be expected given a fairly unidirectional shear profile and long straight hodographs. With that being said, some cells have exhibited broad rotation, so the potential for a quick spin-up tornado will have to be monitored. Latest SPC mesoanalysis data shows a large swath of 2000-3000 J/kg MLCAPE along and west of the I- 65 corridor. Near-term progs have this highly unstable environment translating eastward as we head further into the afternoon and evening hours, likely sustaining severe potential into the early overnight hours. Farther west, convection has also initiated along the sfc frontal boundary across southern IL and the MO bootheel. This area of storms is expected to grow into a larger MCS-type system, and should ultimately be the "final act" of severe weather later this evening. It will be interesting to see how this area of storms interacts with remnant outflow boundaries from preceding convection, as a region of locally enhanced lift and helicity will be present wherever these boundaries set up. A general clearing trend should occur from northwest to southeast between 23Z and 03Z as the sfc front, aided by convective outflows, begins to work through the area. Drier mid- level air will enter in the wake of the sfc front, bringing most lingering precipitation to an end by 12Z Monday. A typical post- frontal low-level moisture pool will attempt to work across the area by sunrise Monday, and Monday morning should start off mostly cloudy for most, especially for areas across northern KY and southern IN. For the day on Monday, influence from the upper trough will linger across the KY Bluegrass and southern IN, with greater low-level moisture continuing to promote mostly cloudy skies through the morning hours. As a result of increased cloud cover, temperatures should be a few degrees cooler in northern and eastern portions of the CWA. While instability looks meager on short-term sounding progs, a few convective showers/storms are possible along and north of I-64 and east of I-65. Farther south and west, approaching sfc high pressure and ridging aloft will lead to more breaks in the cloud cover, which should allow temperatures to reach into the mid- to-upper 80s. Highs on Monday should range from the low 80s in the northeast to the upper 80s across the southwest. .Long Term...(Monday through Saturday) Issued at 217 PM EDT Sun Jul 2 2023 Weak upper level ridging will move toward the region Monday night into Tuesday, promoting subsidence aloft and conditions unfavorable for widespread precipitation. With broad surface high pressure nearby, lifting mechanisms for showers/storms on Tuesday will be confined to differential heating or terrain boundaries and diurnally driven, so any convective activity should be isolated to widely scattered. Better low level moisture will reside to our west, where the higher chances for showers/storms will be. By Wednesday, the upper level ridge will begin departing to the east while a trough digs into the Plains and northern Midwest. Low level moisture will be drawn northward ahead of this trough and conditions will become more favorable for higher precipitation chances, particularly by Thursday/Friday as a surface front associated with the trough moves into the region. Depending on how quickly the front pushes through, or if it stalls, higher precipitation chances could linger into the weekend. && .Aviation...(00Z TAF Issuance) Issued at 717 PM EDT Sun Jul 2 2023 Storms will push out of the region this evening, with LEX standing the best chance of seeing significant TSRA directly impacting an airport. We'll have a break behind the storms, with low level moisture along an incoming cold front then bringing sub-VFR ceilings to the region late tonight, especially at SDF and LEX. The low ceilings will gradually lift by late morning and go VFR by afternoon tomorrow. Scattered showers will be possible in the Blue Grass (LEX) in the afternoon ahead of a lifting upper trough. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...CSG Long Term...DM Aviation...13
Hazardous weather outlook, Jul 2, 1:36 PM EDT, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 136 PM EDT Sun Jul 2 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031745- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 136 PM EDT Sun Jul 2 2023 /1236 PM CDT Sun Jul 2 2023/ ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Clusters of strong to severe storms are possible again today. Damaging winds and large hail are the primary hazards, and locally heavy rainfall could result in flash flooding. A tornado cannot be ruled out either. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated to scattered thunderstorms are possible each day, mainly in the afternoon, and could produce locally gusty winds and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. GENERAL STORM MOTION OF THE DAY: Storms will move from west to east around 35 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM/CSG
In the hours before
Local storm report, Jul 2, 6:28 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
628 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Tstm Wnd Dmg 4 SSW Lexington 37.98N 84.52W
07/02/2023 Fayette KY Public
Tree on road.
&&
HJMSpecial weather statement, Jul 2, 6:43 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Louisville KY
643 PM EDT Sun Jul 2 2023
KYZ023-024-026>028-022315-
Grayson KY-Hancock KY-Hardin KY-Ohio KY-Breckinridge KY-
643 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern
Hancock, northwestern Grayson, west central Hardin, southern
Breckinridge and northeastern Ohio Counties through 715 PM EDT/615 PM
CDT/...
At 642 PM EDT/542 PM CDT/, Doppler radar was tracking a strong
thunderstorm 14 miles southeast of Whitesville, moving east at 55
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of northwestern
Grayson, southeastern Hancock, west central Hardin, northeastern Ohio
and southern Breckinridge Counties, including the following
locations... Mcquady, Dyer, Se Ree, Shreve, Buras, Solway, Tar Hill,
Duff, Kirk and Vanzant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT/800 PM
CDT/ for central Kentucky.
&&
LAT...LON 3746 8667 3765 8673 3784 8625 3758 8612
TIME...MOT...LOC 2242Z 251DEG 47KT 3759 8663
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jul 2, 6:49 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
649 PM EDT Sun Jul 2 2023
KYZ034-038>040-045>048-054>056-022315-
Boyle KY-Shelby KY-Mercer KY-Woodford KY-Jessamine KY-Marion KY-
Spencer KY-Washington KY-Nelson KY-Garrard KY-Anderson KY-
649 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of central Spencer,
southeastern Shelby, northeastern Nelson, Mercer, Woodford,
northwestern Garrard, Anderson, northwestern Marion, northwestern
Jessamine, Washington and north central Boyle Counties through 715 PM
EDT...
At 649 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Shelbyville to 6 miles
northwest of Lebanon. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawrenceburg and Versailles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.
&&
LAT...LON 3800 8466 3800 8465 3770 8469 3768 8552
3811 8532 3808 8464
TIME...MOT...LOC 2249Z 266DEG 38KT 3811 8520 3761 8536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JDGSpecial weather statement, Jul 2, 6:53 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
553 PM CDT Sun Jul 2 2023
KYZ064-072>077-081-082-022345-
Metcalfe KY-Monroe KY-Simpson KY-Cumberland KY-Allen KY-Barren KY-
Adair KY-Green KY-Clinton KY-
553 PM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of west central
Clinton, southern Green, Monroe, southeastern Simpson, Allen,
Cumberland, central Barren, southwestern Adair and Metcalfe Counties
through 645 PM CDT...
At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Tompkinsville, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Tompkinsville around 605 PM CDT.
Other locations in the path of this storm include Burkesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and central Kentucky.
&&
LAT...LON 3662 8584 3665 8651 3664 8657 3715 8563
3675 8518 3662 8543
TIME...MOT...LOC 2253Z 247DEG 36KT 3668 8582
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jul 2, 7:02 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
702 PM EDT Sun Jul 2 2023
KYZ054>056-065>067-022345-
Boyle KY-Marion KY-Taylor KY-Lincoln KY-Garrard KY-Casey KY-
702 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northern Lincoln,
southwestern Garrard, southeastern Marion, northeastern Taylor, Boyle
and northwestern Casey Counties through 745 PM EDT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Liberty, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stanford and Lancaster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.
&&
LAT...LON 3736 8527 3751 8531 3774 8460 3745 8450
TIME...MOT...LOC 2301Z 255DEG 24KT 3750 8490
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jul 2, 7:28 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
728 PM EDT Sun Jul 2 2023
KYZ040-041-047-048-055-056-030000-
Boyle KY-Mercer KY-Woodford KY-Fayette KY-Jessamine KY-Garrard KY-
728 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern Mercer,
south central Woodford, northwestern Garrard, central Jessamine,
north central Boyle and south central Fayette Counties through 800 PM
EDT...
At 727 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrodsburg, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Nicholasville around 740 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.
&&
LAT...LON 3786 8440 3787 8442 3785 8443 3784 8446
3785 8448 3784 8449 3783 8448 3780 8454
3778 8461 3763 8495 3776 8495 3787 8489
3788 8437
TIME...MOT...LOC 2327Z 266DEG 44KT 3778 8477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:16 PM EDT | Special Weather Statement | LMK | Butler, Ohio | 44 min |
| Jul 1, 9:29 PM EDT | Special Weather Statement | LMK | Trimble | 31 min |
| Jul 1, 9:37 PM EDT | Special Weather Statement | LMK | Breckinridge, Grayson, Hancock | 38 min |
| Jul 1, 9:42 PM EDT | Special Weather Statement | LMK | Bullitt, Meade | 48 min |
| Jul 1, 9:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 32 min |
| Jul 1, 10:13 PM EDT | Special Weather Statement | LMK | Hardin | 32 min |
| Jul 1, 10:40 PM EDT | Special Weather Statement | LMK | Bullitt, Larue, Nelson, Spencer | 35 min |
| Jul 2, 12:18 AM EDT | Special Weather Statement | LMK | Ohio | 27 min |
| Jul 2, 1:29 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 3 hr |
| Jul 2, 4:52 AM EDT | Special Weather Statement | LMK | Nelson | 23 min |
| Jul 2, 5:00 AM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jul 2, 5:23 AM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Mercer | 37 min |
| Jul 2, 6:05 AM EDT | Special Weather Statement | LMK | Clark, Madison | 25 min |
| Jul 2, 6:54 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hardin and 3 more | 3 hr |
| Jul 2, 9:22 AM EDT | River Flood Advisory | LMK | Ohio | 35 hr |
| Jul 2, 1:09 PM EDT | Special Weather Statement | LMK | Hancock | 21 min |
| Jul 2, 1:16 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 44 min |
| Jul 2, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 43 min |
| Jul 2, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 52 min |
| Jul 2, 2:07 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| Jul 2, 2:10 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 32 min |
| Jul 2, 2:16 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 44 min |
| Jul 2, 2:49 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 26 min |
| Jul 2, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade, Nelson | 32 min |
| Jul 2, 3:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 24 min |
| Jul 2, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 52 min |
| Jul 2, 3:28 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Shelby, Spencer, Washington | 47 min |
| Jul 2, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 29 min |
| Jul 2, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Garrard, Jessamine and 5 more | 42 min |
| Jul 2, 4:14 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Mercer, Washington | 31 min |
| Jul 2, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 21 min |
| Jul 2, 4:30 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 45 min |
| Jul 2, 4:35 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 40 min |
| Jul 2, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 33 min |
| Jul 2, 4:49 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 41 min |
| Jul 2, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 49 min |
| Jul 2, 5:11 PM EDT | Special Weather Statement | LMK | Meade | 34 min |
| Jul 2, 5:18 PM EDT | Special Weather Statement | LMK | Breckinridge | 27 min |
| Jul 2, 5:27 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Jul 2, 5:28 PM EDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Jul 2, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade | 36 min |
| Jul 2, 5:52 PM EDT | Special Weather Statement | LMK | Jefferson | 23 min |
| Jul 2, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby, Spencer | 53 min |
| Jul 2, 6:10 PM EDT | Special Weather Statement | LMK | Allen | 35 min |
| Jul 2, 6:18 PM EDT | Special Weather Statement | LMK | Ohio | 27 min |
| Jul 2, 6:19 PM EDT | Special Weather Statement | LMK | Bullitt, Nelson, Spencer | 26 min |
| Jul 2, 6:43 PM EDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 2, 6:49 PM EDT | Special Weather Statement | LMK | Anderson, Mercer, Spencer, Washington, Woodford | 26 min |
| Jul 2, 6:53 PM EDT | Special Weather Statement | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 52 min |
| Jul 2, 7:02 PM EDT | Special Weather Statement | LMK | Boyle, Lincoln | 43 min |
| Jul 2, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 40 min |
| Jul 2, 7:08 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 52 min |
| Jul 2, 7:28 PM EDT | Special Weather Statement | LMK | Jessamine, Mercer | 32 min |
| Jul 2, 7:42 PM EDT | Special Weather Statement | LMK | Clark | 33 min |
| Jul 2, 7:43 PM EDT | Tornado Warning | LMK | Garrard, Lincoln | 32 min |
| Jul 2, 7:50 PM EDT | Special Weather Statement | LMK | Adair, Barren, Green, Logan, Metcalfe, Simpson and 2 more | 55 min |
| Jul 2, 7:54 PM EDT | Areal Flood Advisory | LMK | Casey, Lincoln | 3 hr |
| Jul 2, 7:57 PM EDT | Tornado Warning | LMK | Garrard, Lincoln | 33 min |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.